View Complete Reference

Ruankong, P and Sumetkijakan, S (2019)

Chains of Truncated Beta Distributions and Benfordís Law

Uniform Distribution Theory 14(2), pp. 27Ė32.

ISSN/ISBN: Not available at this time. DOI: 10.2478/udt-2019Ė0011



Abstract: It was proved by Jang et al. that various chains of one-parameter distributions converge to Benfordís law. We study chains of truncated distributions and propose another approach, using a recent convergence result of the Lerch transcendent function, to proving that they converge to Benfordís law for initial Beta distributions with parameters α and 1.


Bibtex:
@article {, AUTHOR = {Pongpol Ruankong and Songkiat Sumetkijakan}, TITLE = {Chains of Truncated Beta Distributions and Benfordís Law}, JOURNAL = {Uniform Distribution Theory}, YEAR = {2019}, VOLUME = {14}, NUMBER = {2}, PAGES = {27--32}, DOI = {10.2478/udt-2019Ė0011 }, URL = {https://math.boku.ac.at/udt/vol14/no2/02%20RuanSumet.pdf}, }


Reference Type: Journal Article

Subject Area(s): Statistics